# SDR REXA2015121501240

- Difficulty date: December 15, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,752 hours, 21,315 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET WAS FOUND CRACKED UPON REMOVAL OF RT ACM SUPPORT AT FS 710.  R & R RT ACM SUPPORT AT FS 710 IAW SRM 51-42-20.
